Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online
Ask a Urologist   »  

Noticed that pulling foreskin is not as spontaneous and natural before taking medication. What is the reason?

User rating for this question
Very Good
Answered by

Urologist
Practicing since : 1998
Answered : 577 Questions
Question
Hello Dr. XXXXXXX Goel, Thank you for your diagnosis & remedy suggested. Many thanks for the alternate medicine suggested instead of Forcan 200 mg. I have taken tablets AF- 150 mg once daily for 5 days & applied the Canestan Cream locally on my penis. I am feeling better. The soreness & redness of the vein joining the foreskin to the tip of the penis has gone. So has the burning sensation. I am now able to pull my foreskin backwards without any pain. However I still feel that this is not as spontaneous & natural as before & takes some time & needs to be pulled slowly as the skin of the opening remains shrunk. Regards
Posted Fri, 13 Dec 2013 in Urinary and Bladder Problems
 
 
Answered by Dr. Rajiv goel 33 hours later
Brief Answer: At 150 Detailed Answer: dear sir take AF 150 once weekly for 6 weeks and you shall be absolutely fine take care.
Above answer was peer-reviewed by
 
Follow-up: Noticed that pulling foreskin is not as spontaneous and natural before taking medication. What is the reason? 1 hour later
Thank you so much Doctor. Do I need to continue to even apply Canestan Cream locally on my penis for another 6 weeks still ? or just the tablets ? What about the sexual activity ? Do I need to refrain from sexual intercourse ? Can I masturbate ? Would masturbation be fine ? or would that harm ? Regards
 
 
Answered by Dr. Rajiv goel 9 hours later
Brief Answer: Continue cream Detailed Answer: dear sir Continue application of cream for 3 weeks. You can intercourse as well masturbate. Take care Sincerely Rajiv Goel
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor